# SDR AALA2020042419002

- Difficulty date: March 16, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE #3 HAS EXCESSIVE PLAY / WEAR AT RIB 5 ON THE VERTICAL STABILIZER. REPLACED HINGE PER TASK CARD 26C32027008.
